# SDR 08FDEA02249

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rub Strip
- Part number: ATL0022503
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 ENGINE RIGHT FAN COWL; THE RUB STRIP IS WORN.  RUB STRIP WAS FOUND TO BE OUT OF LIMITS IAW MD-10-10 AMM 71-13-02-2.  REMOVED THE RUB STRIP AND FWD LOWER FIRE SHIELD IAW DC/MD-10 SRM 51-35-01; VOL II.  LOCATED; DRILLED AND DEBURRED RUB STRIP IAW DAC DWG ATL0022.  INSTALLED NEW RUB STRIP AND FWD LOWER FIRE SHIELD IAW DC/MD-10 SRM 51-35-01; VOL II.
